Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 1, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jan 6, 2009, 12:05 PM CST for Clay County, Lowndes County, Oktibbeha County, Mississippi. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 6, 2009, 12:05 PM CST (18:05 UTC)
- Expired
- Jan 6, 2009, 4:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, MS, Lowndes County, MS, Oktibbeha County, MS
The radar
The Columbus AFB radar (KGWX), 55 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 6, 12:30 PM CST | FLASH FLOOD | Columbus, MS | NUMEROUS ROADS AND STREETS FLOODED IN COLUMBUS AND LOWNDES COUNTY. |
| Jan 6, 12:42 PM CST | FLASH FLOOD | West Point, MS | SEVERAL CREEKS IN RURAL CLAY COUNTY OUT OF THEIR BANKS AND ACROSS BACK ROADS. |
| Jan 6, 1:54 PM CST | FLASH FLOOD | Columbus, MS | WATER CONTINUES TO RISE AND ADDITIONAL ROADS HAVE BEEN CLOSED. WATER UP TO THE FRONT STEPS OF SEVERAL HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KJAN 061805 FFWJAN MSC025-087-105-062200- /O.NEW.KJAN.FF.W.0001.090106T1805Z-090106T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 1205 PM CST TUE JAN 6 2009 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... CLAY COUNTY IN NORTHEAST MISSISSIPPI... THIS INCLUDES THE CITY OF WEST POINT... LOWNDES COUNTY IN NORTHEAST MISSISSIPPI... THIS INCLUDES THE CITIES OF...COLUMBUS AFB...COLUMBUS... OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI... THIS INCLUDES THE CITY OF STARKVILLE... * UNTIL 400 PM CST * AT 1201 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM REPEATED THUNDERSTORMS MOVING INTO THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BENT OAK... STEENS...KOLOLA SPRINGS...WAVERLY...TIBBEE...GRIFFITH...PALA ALTO...PHEBA...MULDROW...SESSUMS...OKTOC AND LONGVIEW RADAR ESTIMATES UP TO 1 INCH OF RAIN HAS FALLEN IN THE PAST HOUR. HOURLY RAINFALL RATES WERE INCREASING TO NEAR ONE INCH PER HOUR. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN THE WARNED AREA. VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT THREE HOURS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. ACTIONS SHOULD BE TAKEN IMMEDIATELY TO PROTECT LIFE AND PROPERTY. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MOVE TO HIGHER GROUND. LAT...LON 3330 8832 3330 8906 3369 8897 3365 8825 $$ 40
1 follow-up statement
000 WGUS74 KJAN 061956 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 155 PM CST TUE JAN 6 2009 MSC025-087-105-062200- /O.CON.KJAN.FF.W.0001.000000T0000Z-090106T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAY MS-LOWNDES MS-OKTIBBEHA MS- 155 PM CST TUE JAN 6 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR OKTIBBEHA...LOWNDES AND CLAY COUNTIES... AT 150 PM CST...WIDESPREAD MODERATE TO HEAVY RAIN CONTINUED OVER THE WARNED AREA. DOPPLER RADAR AND OBSERVATIONS INDICATED THAT 3 TO 5 INCHES OF RAINFALL HAS BEEN COMMON SINCE LAST NIGHT OVER THE WARNED AREA...WITH ISOLATED HEAVIER TOTALS LIKELY. LOCAL EMERGENCY MANAGEMENT AND LAW ENFORCEMENT OFFICIALS REPORTED THAT NUMEROUS ROADS AND STREETS WERE FLOODED...PARTICULARLY IN CLAY AND LOWNDES COUNTIES. NUMEROUS ROADS AND STREETS WERE CLOSED IN LOWNDES COUNTY. MAGBY CREEK IS OUT OF ITS BANKS IN LOWNDES COUNTY...AND CLAY COUNTY OFFICIALS REPORTED THAT SEVERAL SMALL STREAMS AND CREEKS WERE OUT OF THEIR BANKS THERE. ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS LIKELY BETWEEN 2 AND 4 PM ACROSS THE WARNED AREA...AND ADDITIONAL RAINFALL WILL LIKELY OCCUR BEYOND THAT TIME. THIS WILL CONTINUE TO EXACERBATE THE FLOODING PROBLEMS. LOWNDES COUNTY OFFICIALS REPORTED THAT WATER WAS APPROACHING SOME HOMES...AND GIVEN ADDITIONAL RAINFALL SOME HOMES COULD BE FLOODED. LOCATIONS ALONG MAGBY CREEK...AND OTHER TRIBUTARIES OF THE TOMBIGBEE RIVER...WILL CONTINUE TO SEE WATER RISES FOR THE NEXT SEVERAL HOURS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STEENS... KOLOLA SPRINGS...WAVERLY...TIBBEE...GRIFFITH...PALA ALTO...PHEBA... MULDROW...WEST POINT...COLUMBUS AFB AND COLUMBUS MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. $$ AEG/MVP
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jan 6, 10:20 AM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Jan 6, 10:20 AM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1020 AM CST TUE JAN 6 2009
.DISCUSSION...CURRENT EVENT STARTING TO UNFOLD THIS MORNING ACROSS
THE AREA AS STRONG ASCENT NEARS FROM CENTRAL TX. SFC FRONT LOCATION
WILL BE THE KEY AS LOCATIONS ALONG AND TO THE E/SE OF IT WILL HAVE
THE SVR WX RISK. TIMING ON THIS LOOKS TO BE FOCUSED BETWEEN 11 AM
AND 4-5 PM. BASED ON LATEST MODELS AND CURRENT SFC OBS...THE SFC
FRONT SHOULD BE LOCATED ALONG A LINE FROM BROOKHAVEN TO
DEKALB...THUS MAKING THE I-59 CORRIDOR THE MAIN REGION FOR SVR
STORMS. TORNADOES AND DM WINDS ARE THE MAIN RISK AS SFC PRESSURES
FALL IN RESPONSE TO THE STRONG SYSTEM APPROACHING. WINDS ALOFT WILL
ALSO CONTINUE TO INCREASE A GOOD BIT AS THE STRONG FORCING NEARS AS
WELL CONTRIBUTING TO STRONG LOW LEVEL AND DEEP LAYER SHEAR.
HEAVY RAINFALL STILL IS A CONCERN AS WIDESPREAD HEAVY RAIN WILL
CONTINUE TO DEVELOP. THE FOCUS FOR THE HEAVIEST LOOKS TO HAVE
SHIFTED SOME. LOOKS LIKE THE HEAVIEST TODAY WILL BE LOCATED ALONG
THE TRACE CORRIDOR. TODAY MORE CONVECTIVE ELEMENTS ARE EXPECTED WITH
THE STORMS...THUS MUCH BETTER/HIGHER RAINFALL RATES. THIS WILL LEAD
TO MORE EFFICIENT RAINFALL AND THUS HIGHER POTENTIAL FOR FLASH
FLOODING. WITH THIS...I HAVE ADJ/EXPANDED THE FFA FURTHER SW AND E
TO COVER AN AREA FROM NATCHEZ TO BROOKHAVEN TO JUST S OF MERIDIAN.
LOOK FOR WIDESPREAD 1-3 WITH LOCALIZED 3-5 WITHIN THE TRACE
CORRIDOR.
HRLY TEMPS WILL BE TOUGH AS LOCATING THE SFC FRONT WILL PROVIDE A
CHALLENGE. I HAVE ADJ HRLY TEMPS SOME TO SHOW WHERE THE SFC FRONT
MAY BE LOCATED. /CME/
&&
.AVIATION...BIGGEST PROBLEM WILL BE CIGS. WIDESPREAD IFR/LIFR
CONDITIONS WILL BE IN PLACE BUT AROUND SITES GLH/GWO CIGS HAVE BEGUN
TO IMPROVE AND THEY WILL BE IN AND OUT OF IFR/MVFR STATUS THROUGH
THE REMAINDER OF THE DAY. SOUTH OF THE FRONT...WHICH AT 16Z WAS
MAINLY LOCATED FROM SOUTH CENTRAL LA...ACROSS SOUTH CENTRAL
MISSISSIPPI AND THROUGH EAST CENTRAL MISSISSIPPI...CIGS SHOULD
MAINLY BE IN MVFR STATUS UNTIL SHRA/TSRA MOVE OVERHEAD THEN TEMPO
IFR CIGS WILL DEVELOP. VISBIES WILL ALSO BE TRICKY. NORTH OF THE
FRONT IFR/MVFR STATUS WILL CONTINUE THROUGH THE DAY ESPECIALLY WHEN
HEAVY RAIN MOVES OVERHEAD. SOUTH OF THE FRONT IT WILL TAKE
CONVECTION TO GET VISBIES TO FALL INTO IFR/MVFR STATUS. SEVERE
STORMS WILL ALSO BE A CONCERN SOUTH OF THE FRONT WITH DAMAGING WINDS
AND A FEW TORNADOES POSSIBLE. THE MAIN SITES THAT HAVE TO WORRY
ABOUT SVR WEATHER WILL BE MEI/HBG AND THE SVR RISK SHOULD MOVE OUT
BY 22/23Z. OVERALL THINGS SHOULD BEGIN TO IMPROVE LATE THIS
AFTN...EARLY THIS EVN. THE ONLY OTHER THINGS WILL BE WINDS WILL VEER
AROUND TO THE NORTHEAST AS THE FRONT MOVES THROUGH. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 55 44 54 39 / 100 94 13 0
MERIDIAN 66 47 53 36 / 100 100 18 1
VICKSBURG 50 42 53 40 / 100 78 10 0
HATTIESBURG 73 48 58 37 / 100 95 14 3
NATCHEZ 53 41 54 39 / 100 68 8 0
GREENVILLE 48 38 52 39 / 100 87 11 1
GREENWOOD 51 39 51 38 / 100 97 16 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR MSZ018-019-
025>062.
LA...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR LAZ007>009-
015-016-023>026.
AR...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR ARZ074-075.
&&
CME/CABHazardous weather outlook, Jan 6, 5:57 AM CST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 557 AM CST TUE JAN 6 2009 MSZ039-045-046-050>052-054>058-061>066-072>074-071200- NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 557 AM CST TUE JAN 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SECTIONS OF SOUTH AND EAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS WILL BE POSSIBLE TODAY FOR AREAS ALONG AND EAST OF A LINE FROM BUDE TO FOREST TO DEKALB. DAMAGING WIND GUSTS AND TORNADOES WILL BE THE PRIMARY RISKS BUT LARGE HAIL WILL ALSO BE POSSIBLE. THE CHANCE FOR SEVERE STORMS WILL BE HIGHEST FROM LATE MORNING THROUGH THE AFTERNOON. PERIODS OF HEAVY RAINFALL WILL ALSO OCCUR TODAY. LOCALIZED FLOODING OF ROADWAYS AND LOW LYING AREAS WILL BE POSSIBLE IN STRONGER STORMS. DEEP GULF MOISTURE HAS POOLED SOUTH OF A COLD FRONT THAT HAS STALLED ACROSS EAST CENTRAL LOUISIANA INTO SOUTH AND EAST CENTRAL MISSISSIPPI. STRONG WIND SHEAR...WHICH WILL HELP PROMOTE STRONG ROTATION IN DEVELOPING THUNDERSTORMS...IS ALSO IN PLACE. A STRONG WEATHER DISTURBANCE THAT WILL PUSH ACROSS THE REGION DURING THE EARLY AFTERNOON WILL INITIATE STRONG STORMS IN THE FAVORABLE ENVIRONMENT IN PLACE. THE FRONT WILL DROP TO THE SOUTHEAST DURING THE LATE AFTERNOON AND EVENING TO GRADUALLY DECREASE THE POTENTIAL FOR SEVERE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT MONDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>038-040>044-047- 048-049-053-059-060-071200- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN- CLAIBORNE-JEFFERSON-ADAMS- 557 AM CST TUE JAN 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA... SOUTHEAST ARKANSAS AND SECTIONS OF WEST AND NORTH MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FLOODING RAINS WILL BE POSSIBLE OVER MUCH OF NORTHEAST LOUISIANA... SOUTHEAST ARKANSAS AND SECTIONS OF NORTH AND WEST MISSISSIPPI TODAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA FOR TODAY. RAIN WILL BE WIDESPREAD TODAY OVER AREAS NORTH OF A COLD FRONT THAT HAS STALLED FROM EAST CENTRAL LOUISIANA INTO SOUTHEAST AND EAST CENTRAL MISSISSIPPI. PERSISTENT PERIODS OF HEAVIER RAINFALL WILL OCCUR...ESPECIALLY OVER AREAS NORTH OF INTERSTATE 20. RAIN AREAS WILL INCREASE IN INTENSITY WHEN A STRONG WEATHER DISTURBANCE MOVES ACROSS THE REGION THIS AFTERNOON. AFTER RAINFALL AMOUNTS FROM ONE TO THREE INCHES AT SOME AREAS OVERNIGHT...ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL BE LIKELY TODAY. HIGHER RAINFALL AMOUNTS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03
In the hours before
Special weather statement, Jan 6, 9:22 AM CST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 922 AM CST TUE JAN 6 2009 MSZ063>065-072-061605- COVINGTON MS-MARION MS-LAWRENCE MS-JEFFERSON DAVIS MS- 922 AM CST TUE JAN 6 2009 ...STRONG THUNDERSTORM MOVING THROUGH JEFFERSON DAVIS COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF GOSS AT 922 AM CST... MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN JEFFERSON DAVIS...SOUTHEASTERN LAWRENCE...NORTHWESTERN MARION AND SOUTHERN COVINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. BANNAN
Special weather statement, Jan 6, 10:25 AM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1025 AM CST TUE JAN 6 2009 MSZ054-062-063-061710- LINCOLN MS-LAWRENCE MS-COPIAH MS- 1025 AM CST TUE JAN 6 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND HEAVY RAINFALL WAS LOCATED 5 MILES NORTHWEST OF BROOKHAVEN AT 1025 AM CST...MOVING NORTHEAST AT 45 MPH. PEOPLE IN SOUTHEASTERN COPIAH...NORTHWESTERN LAWRENCE AND NORTHEASTERN LINCOLN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. DHB
Special weather statement, Jan 6, 11:40 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1140 AM CST TUE JAN 6 2009 MSZ045-049>051-061825- NEWTON MS-RANKIN MS-SCOTT MS-NESHOBA MS- 1140 AM CST TUE JAN 6 2009 ...GUSTY WINDS AND HEAVY RAINS HEADING INTO FOREST... A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN AND GUSTY WINDS OF 40 TO 50 MPH WAS LOCATED OVER PULASKI AT 1138 AM CST...MOVING NORTHEAST AT 50 MPH. THESE WINDS WILL SWEEP THROUGH THE FOREST TO PROSPECT AREAS BY 1215 PM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EXTREME SOUTH CENTRAL NESHOBA...SOUTHEASTERN SCOTT... EXTREME EAST CENTRAL RANKIN AND NORTHWESTERN NEWTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 40
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 6:16 PM CST | Areal Flood Warning | JAN | Attala, Carroll, Holmes, Humphreys, Issaquena, Lamar and 7 more | 82 days |
| Jan 5, 6:23 PM CST | Areal Flood Warning | JAN | Choctaw, Clay, Lowndes, Oktibbeha, Webster | 4 hr |
| Jan 5, 7:19 PM CST | River Flood Warning | JAN | Madison, Yazoo | 13 days |
| Jan 5, 10:41 PM CST | Areal Flood Warning | JAN | Attala, Carroll, Holmes, Humphreys, Leake, Madison and 2 more | 3 hr |
| Jan 5, 10:53 PM CST | Areal Flood Warning | JAN | Choctaw, Clay, Kemper, Lowndes, Neshoba, Noxubee and 3 more | 3 hr |
| Jan 6, 4:01 AM CST | River Flood Warning | JAN | Yazoo | 8 days |
| Jan 6, 6:45 AM CST | River Flood Warning | JAN | Clay | 4 days |
| Jan 6, 6:48 AM CST | River Flood Warning | JAN | Noxubee | 6 days |
| Jan 6, 6:56 AM CST | River Flood Warning | JAN | Lowndes | 4 days |
| Jan 6, 7:09 AM CST | Dense Fog Advisory | JAN | Adams, Claiborne, Hinds, Jefferson, Kemper, Lauderdale and 8 more | 102 min |
| Jan 6, 9:03 AM CST | River Flood Warning | JAN | Leake | 7 days |
| Jan 6, 9:03 AM CST | River Flood Warning | JAN | Neshoba | 6 days |
| Jan 6, 9:03 AM CST | River Flood Warning | JAN | Attala | 3 days |
| Jan 6, 9:16 AM CST | River Flood Warning | JAN | Hinds, Warren | 14 days |
| Jan 6, 9:24 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Marion | 51 min |
| Jan 6, 10:01 AM CST | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 44 min |
| Jan 6, 12:17 PM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Jan 6, 12:42 PM CST | Flash Flood Warning | JAN | Claiborne, Copiah | 2 hr |
| Jan 6, 1:08 PM CST | Flash Flood Warning | JAN | Attala, Choctaw, Noxubee, Winston | 3 hr |
| Jan 6, 1:51 PM CST | Flash Flood Warning | JAN | Leake, Neshoba, Scott | 2 hr |
| Jan 6, 4:08 PM CST | Areal Flood Warning | JAN | Attala, Choctaw, Clay, Leake, Lowndes, Montgomery and 5 more | 12 hr |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.